Birth Control (Contraception) Expert Forum
syptoms & period after mirena
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
syptoms & period after mirena
I had my mirena removed dec 12 2012 and start brith control the same day. Dr said it was fine to do so. But I have yet to start my period since. And had sex with bf right away after removal & starting pill. I have alot of the syptoms of being pregnant but have taken two test and both came out neg. Still no period & still have symtoms but taken pill everyday like i should when will my period return & could there still be a chance i am pregnant?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
603463 tn?1220630455
Hi!
If you were my patient, I would tell you not to be too concerned yet.  The birth control pill causes side effects that mimic pregnancy.  If your tests are negative you are most likely NOT pregnant.  I would expect your period to return within 3-4 cycles.  IF not, you should contact your doctor.
Good luck!
Dr B
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now